# SDR SWAA2017021411861

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 66,352 hours, 52,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT BASE DAMAGED.  R&R BASE ASSEMBLY PER MM.
